MathSciNet Relay Station
MathSciNet bibliographic data
MR1797657 11F70 (22E35)
Takloo-Bighash, Ramin $L$-functions for the $p$-adic group ${\rm GSp}(4)$. Amer. J. Math. 122 (2000), no. 6, 1085–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement